# SDR HXX2009F00000

- Difficulty date: August 11, 2009
- Submitted: October 27, 2009
- Operation: Air carrier
- Aircraft: N991AK
- Make and model: Beech 99
- Aircraft serial: U28
- System (JASC): 3233 · Landing Gear Actuator
- Part: Nut
- Part number: 1158200757
- Condition: Broken
- Location: Nlg Actuator
- Part time: 797 cycles
- Component: Actuator
- Component part number: 1158200465
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NUT ASSY SEEMS TO HAVE SHEARED WHEN GEAR WAS RETRACTED.  POSSIBLE OVERTRAVEL IN UP DIRECTION IS SUSPECTED.  POSSIBLE FAILURE OF MOTOR CONTROLLER.  WHEN GEAR WAS SELECTED DOWN NOTHING HAPPENED.  MAIN GEAR ONLY WAS EXTENDED MANUALLY AFTER MUCH EFFORT BECAUSE GEAR SEEMED TO BE JAMMED UP.  60 AMP BREAKER UNDER FLOOR FOR GEAR MOTOR WAS FOUND POPPED AFTER LANDING.  (K)
